# SDR R7M005435191

- Difficulty date: June 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 311720001
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.    REPLACED WITH LOANER ENGINE.
